Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 157, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 23, 2010, 11:13 PM CDT for 4 counties in Minnesota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2010, 11:13 PM CDT (04:13 UTC)
- Expired
- Jul 24, 2010, 12:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, MN, Martin County, MN, Redwood County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 141 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 11:50 PM CDT | TSTM WND DMG | St James, MN | SMALL TREE DOWN NEAR 2ND AVE SOUTH. SMALL BRANCHES DOWN ELSEWHERE IN TOWN. TIME ESTIMATED. |
| Jul 23, 11:55 PM CDT | TSTM WND GST 52 | 3 E St James, MN | MEASURED AT ST. JAMES MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 8:30 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS53 KMPX 240413
SVRMPX
MNC015-091-127-165-240515-
/O.NEW.KMPX.SV.W.0157.100724T0413Z-100724T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 PM CDT FRI JUL 23 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
WATONWAN COUNTY IN SOUTH CENTRAL MINNESOTA...
MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 1215 AM CDT
* AT 1112 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES WEST OF
CLEMENTS TO 17 MILES SOUTHWEST OF SPRINGFIELD TO 29 MILES WEST OF
BUTTERFIELD TO 35 MILES WEST OF DUNNELL...AND MOVING EAST AT 40
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IN THE WARNING INCLUDE...
ST JAMES...
FAIRMONT...
CLEMENTS...
SPRINGFIELD...
COMFREY...
DARFUR...
MORGAN...
EVAN...
ODIN...
SLEEPY EYE...
ORMSBY...
TRIMONT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE MINOR DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MINNESOTA.
&&
LAT...LON 4351 9487 4410 9487 4411 9511 4420 9512
4446 9507 4445 9478 4421 9438 4350 9440
4349 9482
TIME...MOT...LOC 0413Z 270DEG 36KT 4441 9541 4414 9528
4384 9535 4354 9545
WIND...HAIL 70MPH 0.75IN
$$
JLT4 follow-up statements
448
WWUS53 KMPX 240424
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 PM CDT FRI JUL 23 2010
MNC015-091-127-165-240515-
/O.CON.KMPX.SV.W.0157.000000T0000Z-100724T0515Z/
REDWOOD MN-BROWN MN-WATONWAN MN-MARTIN MN-
1124 PM CDT FRI JUL 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARTIN...
WATONWAN...BROWN AND SOUTHEASTERN REDWOOD COUNTIES UNTIL 1215 AM
CDT...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WABASSO TO 6 MILES SOUTHEAST OF SANBORN TO BINGHAM LAKE TO 5 MILES
NORTHEAST OF LAKE PARK...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...AT 11:22PM...JEFFERS IN COTTONWOOD COUNTY REPORTED 70
MPH WINDS WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST JAMES...FAIRMONT...COMFREY...SPRINGFIELD...CLEMENTS...DARFUR...
ODIN...MORGAN...ORMSBY...EVAN...TRIMONT...SHERBURN...DUNNELL...
SLEEPY EYE...LA SALLE...SOUTH BRANCH...WELCOME...HANSKA...CEYLON
AND LEWISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4351 9487 4410 9487 4411 9511 4420 9512
4446 9507 4445 9478 4421 9438 4350 9440
4349 9482
TIME...MOT...LOC 0424Z 270DEG 36KT 4439 9521 4414 9501
4387 9502 4351 9522
WIND...HAIL 70MPH 0.75IN
$$
JLT895
WWUS53 KMPX 240432
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1132 PM CDT FRI JUL 23 2010
MNC015-091-127-165-240515-
/O.CON.KMPX.SV.W.0157.000000T0000Z-100724T0515Z/
REDWOOD MN-BROWN MN-WATONWAN MN-MARTIN MN-
1132 PM CDT FRI JUL 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARTIN...
WATONWAN...BROWN AND SOUTHEASTERN REDWOOD COUNTIES UNTIL 1215 AM
CDT...
AT 1126 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLEMENTS TO COMFREY TO BINGHAM LAKE TO 7 MILES NORTHWEST OF
ORLEANS...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
ST JAMES...FAIRMONT...COMFREY...DARFUR...MORGAN...ODIN...EVAN...
ORMSBY...TRIMONT...SLEEPY EYE...SHERBURN...DUNNELL...LA SALLE...
SOUTH BRANCH...HANSKA...WELCOME...CEYLON...LEWISVILLE...MADELIA AND
BUTTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4351 9487 4410 9487 4411 9511 4420 9512
4446 9507 4445 9478 4421 9438 4350 9440
4349 9482
TIME...MOT...LOC 0431Z 270DEG 36KT 4439 9508 4414 9491
4387 9492 4351 9513
WIND...HAIL 70MPH 0.75IN
$$
JLT663
WWUS53 KMPX 240447
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1147 PM CDT FRI JUL 23 2010
MNC015-091-127-165-240515-
/O.CON.KMPX.SV.W.0157.000000T0000Z-100724T0515Z/
REDWOOD MN-BROWN MN-WATONWAN MN-MARTIN MN-
1147 PM CDT FRI JUL 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARTIN...
WATONWAN...BROWN AND SOUTHEASTERN REDWOOD COUNTIES UNTIL 1215 AM
CDT...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MORGAN TO 7 MILES SOUTHWEST OF NEW ULM TO ORMSBY TO 6 MILES EAST OF
JACKSON...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FAIRMONT...HANSKA...SHERBURN...SOUTH BRANCH...CEYLON...MADELIA...
LEWISVILLE...WELCOME...GROGAN...FOXLAKE...WILBERT...TRUMAN AND
NORTHROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4351 9487 4410 9487 4411 9511 4420 9512
4446 9507 4445 9478 4421 9438 4350 9440
4349 9482
TIME...MOT...LOC 0447Z 254DEG 53KT 4444 9479 4426 9452
4392 9460 4361 9483
WIND...HAIL 70MPH 0.75IN
$$
JLT619
WWUS53 KMPX 240505
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1205 AM CDT SAT JUL 24 2010
MNC015-127-165-240514-
/O.CAN.KMPX.SV.W.0157.000000T0000Z-100724T0515Z/
REDWOOD MN-BROWN MN-WATONWAN MN-
1205 AM CDT SAT JUL 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR WATONWAN...BROWN AND
SOUTHEASTERN REDWOOD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4350 9473 4350 9483 4351 9487 4377 9487
4384 9486 4384 9439 4350 9440 4349 9472
TIME...MOT...LOC 0504Z 254DEG 53KT 4447 9447 4433 9421
4398 9426 4367 9449
$$
MNC091-240515-
/O.CON.KMPX.SV.W.0157.000000T0000Z-100724T0515Z/
MARTIN MN-
1205 AM CDT SAT JUL 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARTIN COUNTY
UNTIL 1215 AM CDT...
AT 1158 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST
GEORGE TO COURTLAND TO LEWISVILLE TO WELCOME...MOVING EAST AT 60 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FAIRMONT AND NORTHROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4350 9473 4350 9483 4351 9487 4377 9487
4384 9486 4384 9439 4350 9440 4349 9472
TIME...MOT...LOC 0504Z 254DEG 53KT 4447 9447 4433 9421
4398 9426 4367 9449
WIND...HAIL 60MPH 0.75IN
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:16 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jul 23, 6:16 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT FRI JUL 23 2010
.DISCUSSION...
MAIN CONCERN IN THE SHORT TERM IS MORE RAIN WHERE NONE IS NEEDED...
ACROSS SC MN. WILL CONTINUE WITH FLOOD WATCH FOR SC MN FOR
TONIGHT...BUT FEEL THAT HEAVIEST RAINS WILL REMAIN ACROSS IA.
WV IMAGERY CONTINUES TO SHOW PERSISTENT PLUME OF MOISTURE
ADVECTING OUT OF SW U.S. THRU THE CENTRAL PLAINS AND ACROSS IA AND
WI. THIS IS AN AREA WHERE PWATS REMAIN FROM 1.75 TO AROUND 2
INCHES. CONVECTION HAS BEEN INCREASING ON SOUTH EDGE OF PLUME
ACROSS S AND E IA WHERE 75 TO 80 DEGREE DWPTS FEEDING INTO WEAK
BOUNDARY. SHORTWAVE MOVING OUT OF E NEB HAS ALSO AIDED
CONVECTION..AND THIS WILL CONTINUE TO BE THE CASE THRU THIS
EVENING. 850 MB MOISTURE TRANSPORT VECTORS ALSO INCREASE ACROSS
THIS AREA THIS EVENING AND INTO TONIGHT.
TSTMS HAVE ALSO BEEN INCREASING ACROSS NODAK INTO NW SODAK AHEAD OF
VIGOROUS LATE JULY UPPER TROF AND EXPECT THESE STORMS TO CONTINUE
DEVELOPING SE ALONG INSTABILITY GRADIENT AHEAD OF SURFACE LOW. MAY
SEE A FEW SEVERE STORMS IN SW MN LATE EVENING. STRONG UPPER TROF
WILL SPREAD SCATTERED SHOWERS AND TSTMS ACROSS AREA IN THE
OVERNIGHT AND MORNING HOURS. MAY ALSO SEE SOME FAIRLY HEAVY RAINS
IN SW AND INTO SC MN LT EVE INTO TONIGHT.
QUITE A DIFFERENCE IN QPF OUTPUT TONIGHT BETWEEN NAM AND GFS.
PREFER NAM HANDLING OF LLJ IN WHICH JET IS ORIENTED MORE E-W
ACROSS IA ALONG AXIS OF HIGH ELEVATED INSTABILITY. GFS DEVELOPS
50 KNOT LLJ INTO SC MN BY 06Z AHD OF A SPURIOUS LOOKING 850 MB
LOW. BASED FORECAST QPF MORE TOWARD ECMWF AND SHRF SOLUTION WITH
.50 TO 1.00 QPF IN SW INTO PARTS OF SC MN MAINLY BETWEEN 03Z AND
09Z AS SURFACE WAVE COMES THRU AHEAD OF UPPER TROF.
HELD ONTO SOME MAINLY MORNING POPS CENTRAL AND EASTERN AREAS WITH
UPPER TROF STILL UPSTREAM.
HIGH PRESSURE BUILDS IN FOR LATE SATURDAY/SUNDAY WITH NW FLOW.
SOME CHANCE OF EARLY MORNING FOG SUNDAY MORNING WITH VERY WEAK
PRESSURE GRADIENT.
NEXT CHANCE OF PRECIP BEGINS TUESDAY AS FRONT SAGS INTO AREA FROM
THE NW. MODELS HAVE BEEN ADVERTISING A SLOW PROGRESSION OF FRONT
WITH FRONT LIFTING BACK NORTH AS A WARM FRONT LATER IN WEEK AS LOW
PRESSURE DEVELOPS IN NEB/SODAK. THUS...CHANCE POPS TO CONTINUE FOR
REMAINDER OF FORECAST.
&&
.AVIATION.../00Z TAF ISSUANCE/
VERY COMPLICATED SHORT TERM AVIATION CONCERNS WHICH WILL LEAD TO
AMD DUE TO CONVECTION DEVELOPING ACROSS THE DAKOTAS...AND MOVING
INTO WESTERN MN OVER THE NEXT FEW HRS. SHRA/TSRA ALREADY AFFECTING
AREAS NW OF AXN WHICH WILL ALLOW FOR CBS FOR THIS AREA...WITH A
TEMPO OF 02-05Z OF TSRA AS THE TSRA COMPLEX MOVES ACROSS THE AREA.
THERE MAY BE A TIME WHERE THE VSBYS/CEILINGS DROP TO IFR...BUT
THIS SHOULD BE TEMPORARY AND ONLY LAST LESS THAN ONE HALF HR AT
BEST. MORE PREDOMINATE WILL BE 2-4SM IN SHRA/TSRA...WITH THE SAME
AT RWF BUT A TAD LATER IN THE EVENING. STC WILL BE CLOSE TO
05Z...WITH MSP/RNH/EAU LIKELY NOT SEEING ANY ACTIVITY UNTIL AFT
NEXT TAF ISSUANCE. HOWEVER...LATEST RUC CONTINUES TO TREND FOR A
FASTER SCENARIO FOR TSRA/SHRA OVERNIGHT...SO WILL TREND NEAR
04-06Z WITH CBS IN THE AREA. WNDS WILL AGAIN BE PROBLEMATIC AS THE
LATEST RUC HAS A SFC LOW DEVELOPING NEAR WATERTOWN SD...AND MOVING
EASTWARD TOWARD RWF BY 6Z. THIS WILL LIKELY PLACE WNDS IN THE
EAST/SE DIRECTION FOR RWF/MSP/RNH/EAU DURING THE LATE
EVENING/OVERNIGHT PERIOD BEFORE A MORE SUBSTANTIAL NW FLOW
DEVELOPS TOWARD MORNING. IN THE WAKE OF ANY COMPLEX...THERE COULD
BE LOW CLDS DEVELOPING BEHIND IT...SO TRENDED SLIGHTLY PESSIMISTIC
WITH LOWER CLDS ARND 2000 FT ARND DAWN. LATER SHIFTS CAN RE-
EVALUATE THE AMT OF CLD CVR IN THE MVFR RANGE OVERNIGHT.
MSP...LGT N TO NE WND...WILL BECOME MORE E/SE TOWARD 6Z AS A SFC
LOW BEGINS TO DEVELOP ACROSS SW MN. CEILINGS SHOULD REMAIN AOA
5000 FT THROUGH 6Z AS MOST OF THE CONVECTION SHOULD REMAIN WEST OF
THE TAF SITE. AFT 6Z...CONDITIONS WILL LIKELY DETERIORATE...BUT
MAINTAIN VFR CEILINGS/VSBY WITH SHRA PREDOMINATE AFT 9Z. SFC WNDS
SHOULD BECOME MORE NE...TO N BY 12Z...THEN NW ON SATURDAY. ..JLT..
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 4 AM CDT SATURDAY FOR BLUE EARTH-
FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-WATONWAN.
WI...NONE.
&&
BAP/JLTHazardous weather outlook, Jul 23, 6:42 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 642 PM CDT FRI JUL 23 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 642 PM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY DEVELOP OVER PARTS OF WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA LATE...THEN MOVE INTO EAST CENTRAL MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN OVERNIGHT. THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE GENERALLY SOUTH OF A LINE FROM CANBY TO REDWOOD FALLS TO OWATONNA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. IN ADDITION...AREAS OF HEAVY RAINFALL MAY DEVELOP ACROSS SOUTH CENTRAL MINNESOTA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF LINGERING THUNDERSTORMS ON SATURDAY OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE NEXT CHANCE OF THUNDERSTORMS WILL BE TOWARD THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...IN WEST CENTRAL OR SOUTH CENTRAL MINNESOTA.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 10:46 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 44 min |
| Jul 23, 11:41 PM CDT | Flash Flood Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 99 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 46 min |
| Jul 24, 12:20 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 25 min |
| Jul 24, 12:30 AM CDT | Special Weather Statement | MPX | Carver, Scott | 45 min |
| Jul 24, 12:41 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Steele | 34 min |
| Jul 24, 12:49 AM CDT | Areal Flood Advisory | MPX | Carver, Dakota, Goodhue, Le Sueur, McLeod, Rice and 2 more | 3 hr |
| Jul 24, 12:58 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 22 min |
| Jul 24, 1:28 AM CDT | Special Weather Statement | MPX | Dakota | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.